# SDR RAIA00305129

- Difficulty date: May 4, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,892 hours, 25,456 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFRAME DE-ICE FAULT INDICATION. MAINTENANCE INSTALLED DE-ICE BOOT PATCHES AND OPS CK SYS OK.
